# SDR HNAA2014091100262

- Difficulty date: September 11, 2014
- Submitted: September 11, 2014
- Operation: Air carrier
- Aircraft: N806EX
- Make and model: Dhav DHC8102
- Aircraft serial: 263
- Aircraft time: 56,328 hours, 62,828 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Horn
- Condition: False Activation
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

TAKEOFF WARNING HORN SOUNDED ON TAKEOFF ROLL.  CREW CYCLED FLAPS.  OPS CHECKED NORMAL AT THIS TIME.  RAN ACFT.  TAKEOFF WARNING OPS CHECKED GOOD IAW WORK CARD 31-50-00.
